Reduced unstable A-modules and the modular representation theory of the symmetric groups
Annales scientifiques de l'École Normale Supérieure, Série 4, Volume 23 (1990) no. 4, p. 593-624
@article{ASENS_1990_4_23_4_593_0,
     author = {Franjou, Vincent and Schwartz, Laurent},
     title = {Reduced unstable $A$-modules and the modular representation theory of the symmetric groups},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 23},
     number = {4},
     year = {1990},
     pages = {593-624},
     doi = {10.24033/asens.1614},
     zbl = {0724.55012},
     mrnumber = {91k:55019},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1990_4_23_4_593_0}
}
Franjou, V.; Schwartz, L. Reduced unstable $A$-modules and the modular representation theory of the symmetric groups. Annales scientifiques de l'École Normale Supérieure, Série 4, Volume 23 (1990) no. 4, pp. 593-624. doi : 10.24033/asens.1614. http://www.numdam.org/item/ASENS_1990_4_23_4_593_0/

[Aw] J. F. Adams and C. Wilkerson, Finite H-spaces and algebras over the Steenrod algebra (Ann. Math., Vol. 111, 1980, pp. 95-143). | MR 81h:55006 | Zbl 0404.55020

[Bo1] N. Bourbaki, Algèbre, Chapitre 10, Masson 1980. | MR 82j:18022 | Zbl 0455.18010

[Bo2] N. Bourbaki, Algèbre, Chapitre 8, Hermann 1958. | Zbl 0102.27203

[Ca] G. Carlsson, G. B. Segal's Burnside ring conjecture for (ℤ/2)k, (Topology, Vol. 22, 1983, pp. 83-103). | MR 84a:55007 | Zbl 0504.55011

[CK] D. Carlisle and N. Kuhn, Subalgebras of the Steenrod Algebra and the action of matrices on truncated polynomial algebras (J. Alg., vol. 121, n° 2, 1989, pp. 370-387). | MR 90c:55018 | Zbl 0691.55015

[Ga] P. Gabriel, Des catégories abéliennes (Bull. Soc. Math. France, Vol. 90, 1962, pp. 323-448). | Numdam | MR 38 #1144 | Zbl 0201.35602

[GLZ] J. Gunawardena, J. Lannes, S. Zarati, Quillen's map in the mod 2 cohomology of symmetric groups, Preprint, 1987.

[HK] J. C. Harris and N. Kuhn, Stable decompositions of classifying spaces of finite abelian p-groups, (Math. Proc. Camb. Phil. Soc., Vol. 103, 1988, pp. 427-449). | MR 89d:55021 | Zbl 0686.55007

[HLS] H. W. Henn, J. Lannes and L. Schwartz, Analytic functors, unstable algebras and cohomology of classifying spaces (Cont. Math., Vol. 96, 1989). | MR 90j:55025 | Zbl 0683.55013

[Ja1] G. D. James, The representation theory of the symmetric groups (SLNM, n° 682, 1978). | MR 80g:20019 | Zbl 0393.20009

[Ja2] G. D. James, The decomposition of tensors over fields of prime characteristic, (Math. Z., Vol. 172, 1980, pp. 161-178). | MR 81h:20015 | Zbl 0438.20008

[JK] G. D. James and A. Kerber, The representation theory of the symmetric group (Ency. Math. Appl., Vol. 16, Addison-Wesley Reading, Mass., 1981). | MR 83k:20003 | Zbl 0491.20010

[K] N. Kuhn, The rigidity of L(n), (Proc. Seattle 1985, SLNM, 1286). | MR 89a:55015 | Zbl 0632.55004

[Kr] L. Kristensen, On the cohomology of two-stage Postnikov systems (Acta Math., Vol. 107, 1962, pp. 73-123). | MR 25 #4525 | Zbl 0104.39704

[La] J. Lannes, Sur la cohomologie modulo p des p-groupes abéliens élémentaires (Proc. Durham Symp. on Homotopy Theory, LMS, Camb. Univ. Press, 1987). | MR 89e:55037 | Zbl 0654.55013

[LS1] J. Lannes et L. Schwartz, Sur la structure des A-modules injectifs instables (Topology, Vol. 28, n° 2, 1989, pp. 153-169). | MR 90h:55027 | Zbl 0683.55016

[LS2] J. Lannes et L. Schwartz, Foncteurs analytiques, représentations modulaires et A-modules instables (en préparation).

[LZ1] J. Lannes et S. Zarati, Sur les U-injectifs (Ann. Scient. Ec. Norm. Sup. 19, 1986, pp. 1-31). | Numdam | MR 89a:55032 | Zbl 0608.18006

[LZ2] J. Lannes et S. Zarati, Foncteurs dérivés de la déstabilisation (Math. Z., Vol. 194, 1987, pp. 25-39). | MR 88j:55014 | Zbl 0627.55014

[Mc] I. G. Macdonald, Symmetric functions and Hall polynomials (Clarendon Press, Oxford, 1979). | MR 84g:05003 | Zbl 0487.20007

[Mi] H. R. Miller, The Sullivan conjecture on maps from classifying spaces (Ann. Math., Vol. 120, 1984, pp. 39-87). | MR 85i:55012 | Zbl 0552.55014

[Mi] J. Milnor, The Steenrod algebra and its dual (Ann. Math., Vol. 67, 1958, pp. 150-171). | MR 20 #6092 | Zbl 0080.38003

[Mit] S. Mitchell, On the Steinberg module, representations of the symmetric groups and the Steenrod algebra (JPAA 39, 1986, pp. 275-281). | MR 87d:55020 | Zbl 0593.20006

[MitP] S. Mitchell and S. Priddy, Stable splittings derived from the Steinberg module (Topology, Vol. 22, 1983, pp. 285-298). | MR 85f:55005 | Zbl 0526.55010

[MP] W. S. Massey and F. P. Peterson, The mod 2 cohomology structure of certain fibre spaces (Memoirs of the AMS 74, 1962). | MR 37 #2226 | Zbl 0168.44002

[Qui] D. Quillen, The spectrum of an equivariant cohomology ring, I, II (Ann. Math., Vol. 94, 1971, pp. 549-572 ; pp. 573-602). | MR 45 #7743 | Zbl 0247.57013

[Sc] L. Schwartz, La filtration nilpotente de la catégorie U et la cohomologie des espaces de lacets (Proc. Louvain-la-Neuve, 1986, SLNM, 1318). | MR 89f:55013 | Zbl 0665.55003

[SS] L. Smith and R. Switzer, Polynomial algebras over the Steenrod algebras, Variations on a theorem of Adams and Wilkerson (Proc. Edinb. Math. Soc., Vol. 27, 1984, pp. 11-19). | MR 85m:55021 | Zbl 0545.55009

[St] N. E. Steenrod and D. B. A. Epstein, Cohomology operations, Ann. of Math. Studies 50, Princ. Univ. Press, 1962. | MR 26 #3056 | Zbl 0102.38104

[W] R. Wood, Splitting ∑ (ℂℙ∞ × ... × ℂℙ∞) and the action of the Steenrod squares Sqi on the polynomial ring F2 [X1, ..., Xn] (Proc. of the 2nd BCAT, SLNM, 1298).